Higher-order (F,alpha,beta,rho,d)-Convexity and its Application in Fractional Programming

Authors

  • T. R. Gulati Indian Institite of Technology Roorkee, Roorkee India
  • Himani Saini Indian Institite of Technology Roorkee, Roorkee India

Keywords:

Higher-order $(F, \alpha, \beta, \rho, d)$-convexity, Sufficiency, Optimality conditions, Duality, Fractional programming.

Abstract

In this paper we introduce the concept ofhigher-order $(F,\alpha,\beta,\rho,d)$-convexity with respect to adifferentiable function $K$. Based on this generalized convexity,sufficient optimality conditions for a nonlinear programming problem(NP) are obtained. Duality relations for Mond-Weir and Wolfe dualsof (NP) have also been discussed. These duality results are then applied to nonlinear fractional programming problems.

Author Biographies

T. R. Gulati, Indian Institite of Technology Roorkee, Roorkee India

Himani Saini, Indian Institite of Technology Roorkee, Roorkee India

Downloads

How to Cite

Gulati, T. R., & Saini, H. (2011). Higher-order (F,alpha,beta,rho,d)-Convexity and its Application in Fractional Programming. European Journal of Pure and Applied Mathematics, 4(3), 266–275. Retrieved from https://ejpam.com/index.php/ejpam/article/view/619